top of page

NNBA Annual Bar Conference

Logo_edited.png

2022 Navajo Nation Bar Association, Inc. Annual Bar Conference

June 9 - 10, 2022

Twin Arrows Navajo Casino Resort

Twin Arrow, Navajo Nation (Arizona)

"Beyond the Pandemic: Navajo Nation-Building"

Registration Form

Early Bird (April 6- April 27)

$350 NNBA Members (for CLEs)

         Nonmember (no CLEs)

$150 Law Student

Standard (April 28 - May 19)

$400 NNBA Members (for CLEs)

          Nonmember (no CLEs)

$175   Law Student

Late/On-Site (May 20 - June 10)

$450 NNBA Members (for CLEs)

         Nonmember (no CLEs)

$200 Law Student

Advocate Training/Paralegal Program/ Law School Student/Recent Graduate Registration:

Must be received by May 27, 2022. Must provide proof of current enrollment or graduation in 2020 or 2021. Please send required documents to yolanda@navajolaw.info to verify registration. On-site verification is accepted as well.

*Live Audio is available for the Conference*

A Zoom Webinar will be available with live audio and a picture/presentation will be shown on screen. The NNBA, Inc. will also be providing a recorded video file for those who register but are not able to attend. It will only be audio with a picture/presentation on-screen.

Agenda

1.5 Challenge Run/Walk - Register Here

Friday, June 10, 2022

$10 - Registration Fee

T-Shirt Available After the Run/Walk

Everyone is welcome to pay onsite on Thursday, June 9, 2022

Entertainment: Friday, June 10, 2022

James and Ernie

Ernie 4b.jpg
DSC_0595.JPG

Registration Here

Please fill out before Payment

Date

Name:

Firm/Agency:

Address:

Email:

Phone:

Indicate if you have any special needs requiring assistance, including dietary:

Lunch (Please Check all that Apply):

Additional Guests Only: (if bringing a guest, please leave their name(s))

CLE (State):

Your Registration has been submitted. Thank you. 

Your Registration was not submitted. Please email the registration form to either yolanda@navajolaw.info or alexandriawauneka@gmail.com. Thank you. 

Twin-Arrows_edited.png

Twin Arrows Navajo Casino Resort Booking Information:

Lodging available at $138.00++/night

Group Booking ID#: 8720 (Phone Reservations)

Direct: (928) 856-7541 

2022 Navajo Nation Bar Association, Inc Annual Bar Conference

Sponsors

Modrall Sperling    Greenberg Traurig

Mason & Isaacson    Hufford, Horstman, Et Al.    Allen Law Firm    Patterson Earnhart Real Bird & Wilson, LLP

James E. Fitting   John Trebon   Barudin Law Firm, P.C.   Marcella King   Christopher Chaney   Diandra Benally

Agenda

Agenda

Thursday, June 9, 2022

7:00 a.m.                Breakfast

7:00 – 8:00 a.m.    Conference Registration

8:00 – 8:15 a.m.     Invocation & National Anthem

                                Niagara A.C. Rockbridge, Miss Navajo Nation
                                Room: Diné A, B, C, D, E, F, G, H & I.

8:15 – 8:30 a.m.     Welcoming Remarks:  Troy A. Eid, President, and LaVerne H. Garnenez, 
                                Vice-President, NNBA
                                Room: Diné A, B, C, D, E, F, G, H & I

8:30 – 9:30 a.m.    Keynote: “Criminal Justice Reforms in Indian Country”
                                Speaker: Sam Winder, Professor, Southwest Indian Law Clinic, UNM School of Law
                                Room: Diné A, B, C, D, E, F, G, H & I
                                [CLE credit: 1 hour Navajo Law]

9:30 – 9:45 a.m.     Break 

9:45 – 10:45 a.m.    Plenary 1: Update on Federal Litigation Related to the Navajo Nation
                                Presenters: 
                                Paul Spruhan, Assistant Attorney General, Navajo Department of Justice
                                Room: Diné A, B, C, D, E, F, G, H & I
                                [CLE credit: 1 hour Navajo Law]

10:45 – 11:45 a.m.   Plenary 2: “Making the Case for Water Rights for A Permanent Homeland for the Navajo Nation.”
                                Presenters:
                                Judy Dworkin, Esq., Sacks Tierney P.A.
                                Candace French, Esq., Sacks Tierney P.A.
                                Room: Diné A, B, C, D, E, F, G, H & I
                                [CLE credit: 1 hour Navajo Law]

11:45 – 1:00 p.m.    Luncheon Program 

                                30-Year Recognition of NNBA Members
                                Presentation by The Foundation for Natural Resources and Energy Law
                                Presenters: 
                                Walter Stern, Esq., Modrall Sperling
                                Pilar Thomas, Esq., Quarles and Brady
                                Room: Diné A, B, C, D, E, F, G, H & I

1:00 – 3:00 p.m.    Plenary 3: “Navajo Law, Energy & Infrastructure Development”
                                Moderator: Troy A. Eid, Esq., Greenberg Traurig, LLP. 
                                Panel:
                                Brian Lewis, Drummond Woodsum
                                Carlyle Begay, Senior Advisor, Office of the Speaker
                                Arash Moalemi, Deputy General Manager, NTUA Generation
                                Bidtah N. Becker, Deputy Secretary for Environmental Justice, CalEPA
                                Room: Diné A, B, C, D, E, F, G, H & I
                                [CLE credit: 2.0 hours Navajo Law]

3:00 – 3:15 p.m.     Break

3:15 - 4:14 p.m.      Plenary 4: “Practicing before the Navajo Office of Hearing and Appeals in Child Support Hearings”
                                Presenters: 
                                Christopher J. Schneider, Esq.
                                Nona Etsitty, Esq.
                                Chris Benally, Esq.
                                Room: Diné A, B, C, D, E, F, G, H & I
                                [CLE credit: 1 hour Navajo Law]

4:15 – 5:15 p.m.     Plenary 5: “Diné Fundamental Law as Universal  Law: A Fireside Chat with the Honorable Robert Yazzie”
                               Moderator: Honorable Allison Eid, Judge of the United States Court of Appeals for the 10th Circuit
                               Room: Diné A, B, C, D, E, F, G, H & I
                               [CLE credit: 1 hour Navajo Law or 1 hour Navajo Ethics] 

First Day Total CLE: 7 hours Navajo Law and 1 hour Navajo Ethics.
(Yearly CLE Required: 6 hours Navajo Law & 2 hours Navajo Ethics)

 

If you would like to receive state CLE credit for the conference, please pick up a form at the conference registration desk.

Speakers

Picture1.jpg

Niagara A.C. Rockbridge, Miss Navajo Nation 

Hello, my name is Niagara Rockbridge. I am of the Towering House Clan, born for the wild Banana Fruit Clan, my maternal grandmothers are of the Wandering People Clan, and my paternal grandparents are of the Near the Water Clan. I am the 2021-2022 Miss Navajo Nation. I am 22 years old. My first footsteps began in Tselani/Cottonwood where my maternal grandmother and mother are from however, I have also come to call Pinon my home as well as this is where my paternal grandmother and father are from.  

Entertainment:
Friday, June 10, 2022
JAMES & ERNIE COMEDY AND MOTIVATIONAL SPEAKING
IMG_1507.JPG

BIOGRAPHY -
James Junes and Ernest David Tsosie III, are sober and drug free performers, presenters, and motivational speakers.  For the past 10 years James & Ernie have been speaking and performing comedy with a positive message throughout Native America and Canada.  They provide a hilarious take on Native American life and current affairs.
Their comedy has been described as “healing medicine good for all people!” Over the years, James & Ernie have visited many tribes all over North America.  They enjoy sharing their healing comedy and inspirational stories of surviving and succeeding by defeating drug addiction, alcoholism, childhood abuse, and more. 

James & Ernie were voted “Comedians of the Year” at the 2009 North American Indigenous Image Awards.  This award covers Native American and Canadian comedians.  They have hosted and performed at many of Native Americas biggest events including the Native American Music Awards, American Indian Motion Picture Awards, and the Gathering of Nations Pow-Wow.  James & Ernie have also headlined at many of Native Americas premiere casinos and venues.  They also had the privilege and honor to perform at the world renowned Kennedy Center in Washington D.C.

James & Ernie can be seen on the big screen in several movies, including the award winning feature film “Mile Post 398.”  For his role in this movie, Ernie received the “Best Supporting Actor” award at the 32nd Native Indian Motion Picture Awards in San Francisco.  They also received nominations for their roles at the 2009 Native American Indigenous Image Awards.  The pair have also produced two award winning comedy videos, “James & Ernie-fied 04” and “Fin In the Sun.”  James & Ernie also co-founded and produced the “49 Laughs Comedy Showcase.”  This showcase is built around established as well as up and coming Native American comedians.
James & Ernie are not just sober, drug free, and abuse free men.  They are sober, drug free, and abuse free husbands, fathers and men who represent the Indian Nation as a positive force with a positive message.


“It’s great to be a Native American but it’s even greater to be a sober, drug free, and abuse free Native American.” – Ernest David Tsosie III

Both are available as a team or solo.
James & Ernie
Comedy & Motivational Speaking

Website: www.jamesanderniecomedy.com

Melrose & Associates

Phone: (505)345-8649 Fax: (505)344-8992  email:  melroblea@aol.com

4518-4th Street NW-Albuquerque, New Mexico 87107

 Convention & Event Planning-Bookings & Entertainment Services-Concert Production

bottom of page